# SDR 2023FA0000191

- Difficulty date: March 13, 2023
- Submitted: April 4, 2023
- Operation: General aviation
- Aircraft: N394D
- Engine: Lyc O360A4M
- Engine time: 488 hours
- System (JASC): 7400 · Ignition System
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Part time: 488 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LEFT MAGNETO IMPULSE COUPLING RIVETS FOUND BENT, REPLACED IMPULSE COUPLING WITH NEW.
